# SDR GTIA030914

- Difficulty date: October 31, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DENT AT FS 328 AT L24R, DENT HAS PREVIOUSLY INSTALLED FASTENERS WITH IMPROPER RIVET PITCH, AND REQUIRES REPAIR.  CUT OUT DAMAGED AREA.  FABRICATED NEW -15 SKIN SECTION, -19 FINGER DOUBLER, AND -5 DOUBLER.  INSTALLED REPAIR PARTS. (M)
